# SDR ZZDA2012025

- Difficulty date: December 25, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N307AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Open
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE CAME OPEN AT GATE (AWI).  REPLACED L-1 DOOR SLIDE REF 737 MM 26-66 (AWI).
